# SDR SWAA2016100408439

- Difficulty date: August 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 58,349 hours, 34,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Damaged
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BETWEEN BS 500D TO 520, BETWEEN STRINGERS 13 TO 18L.   REPAIRED SKIN IAW EA.
